# SDR ASAA2014072908710

- Difficulty date: July 29, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 26,066 hours, 8,101 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Part time: 13,526 hours, 5,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE LIGHT SEGMENT ON VNAV SELECT BUTTON ON MCP INOPERATIVE.  ACFT GROUNDED. CONFIRMED FAULT.  MCP VNAV SELECT PUSH-BUTTON LIGHT INOPERATIVE. R & R MCP IAW AMM 22-11-34.  OPS CHECK NORMAL REF AMM 22-11-34 (GP32) DFCS LRU INTERFACE TEST, DFCS LAND VERIFY TEST (GP49) REF AMM 22-11-00, & HGS SENSOR TEST REF SMM 34-36-00.
